# SDR ASAA2017082822235

- Difficulty date: August 28, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 13,801 hours, 4,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323159
- Condition: Dented
- Location: Bs 786
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 786 BELOW STRINGER 24R.  ACFT GROUNDED.   ACCOMPLISHED A DOUBLER REPAIR IAW EA 900ER-53EA-1937.
